# SDR HNAA2024111201090

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,341 hours, 42,551 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH PACK 2 ON AND RUNNING ON APU, ODOR AND SMOKE FROM VENTS ON FLT DECK AND CABIN. SELECTED PACK OFF AND APU FAILED AFTER 3 MINUTES OF SMOKE OCCURING. MESSAGE OF APU OIL HIGH TEMP MEL   11NOV24  15:31  CAE  C31614  49-1 APU
